# SDR DALA2016110508286

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FASTENER HOLES (9) LWR ACCESS DOOR CUTOUT BTW XRS=189 TO 214, STR 12 AND 15 AT LT WING.  THE REPAIR WAS PERFORMED PER ER/A 550361-14AD REV ORIG AND ETI- 88-16-389 REV 1.
